Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 296828, 8 pages
http://dx.doi.org/10.1155/2014/296828
Research Article

Algebraic Numbers Satisfying Polynomials with Positive Rational Coefficients

1Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand
2Department of Mathematics and Statistics, Faculty of Science and Technology, Thepsatri Rajabhat University, Lopburi 15000, Thailand

Received 2 May 2014; Accepted 30 June 2014; Published 16 July 2014

Academic Editor: Ahmed Laghribi

Copyright © 2014 Vichian Laohakosol and Suton Tadee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Kuba, “Several types of algebraic numbers on the unit circle,” Archiv der Mathematik, vol. 85, no. 1, pp. 70–78, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. Dubickas, “On roots of polynomials with positive coefficients,” Manuscripta Mathematica, vol. 123, no. 3, pp. 353–356, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. H. Brunotte, “A remark on roots of polynomials with positive coefficients,” Manuscripta Mathematica, vol. 129, no. 4, pp. 523–524, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. S. Klamkin, “Solution to problem 4411: polynomials with positive coefficients,” The American Mathematical Monthly, vol. 59, pp. 643–644, 1952. View at Google Scholar
  5. H. Brunotte, “On real polynomials without nonnegative roots,” Acta Mathematica Academiae Paedagogicae Nyí Regyháziensis, vol. 26, no. 1, pp. 31–34, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Zaïmi, “On roots of polynomials with positive coefficients,” Publications de l'Institut Mathématique, vol. 89(103), pp. 89–93, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Roitman and Z. Rubinstein, “On linear recursions with nonnegative coefficients,” Linear Algebra and Its Applications, vol. 167, pp. 151–155, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. Anderson, E. B. Saff, and R. S. Varga, “On the Eneström-Kakeya theorem and its sharpness,” Linear Algebra and Its Applications, vol. 28, pp. 5–16, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Oxford University Press, London, UK, 4th edition, 1971.